It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-04-2002, 07:01 AM   #1
Inactive
 
Join Date: May 2002
Location: pittenweem,fife,scotland
Posts: 28
shirlgirl HB User
Thumbs up coming off!

Hi gang,
This is y 5th week now on the Keppra and i am coming off the phenytoin very gradually every week, i am still taking the lamictal to. Keppra seems to be fine, but i felt very very tired for the first 2 weeks and still do very often, i also have slight rashes on my chest and tummy that are itchy, can this be a medical reaction to the keppra?
so eventually i will only be on lamictal and keppra, so lets hope this maybe stabilize me better and lets hope keppra works better for me than phenytoin did.
i have been very stable for the 3 months now..mmmmm.looking good.i have the hosp again on the 29th oct, prefer going the 3 monthly thing just now.
Cant wait till my xmas hols to fuerteventura at xmas..chill out a bit.
fly out on xmas day how brill!!!!!!
tc
shirlegirl

 
Old 09-04-2002, 11:23 AM   #2
Inactive
 
Join Date: Jan 2002
Location: Britain
Posts: 458
nicola76 HB User
Smile

Hey Shirlgirl!

Glad to hear that things are going a lot more stable for you at the moment. Keeping my fingers crossed for you!
Yes I think the meds could be causing a rash. The same thing happened with me when I was on Tegretol only it was a lot more than just a slight case!!
A Christmas holiday to Fuertaventura sounds fab!! Hope you have loads of fun!

Take care!

http://www.healthboards.com/ubb/heart.gif Nic

 
Sponsors Lightbulb
   
Old 09-04-2002, 12:44 PM   #3
Inactive
 
Join Date: Dec 2001
Location: USA
Posts: 143
Tattoo HB User
Post

Shirlgirl, I would definitely report the rash to your doc. It may not be the meds, but with Lamictal as with other meds, rashes need to be reported pronto. Tattoo

 
Old 09-05-2002, 09:37 AM   #4
Junior Member
 
Join Date: Aug 2002
Location: Florida
Posts: 15
tigger7 HB User
Post

I agree that you should call your doctor. You may be having an alergic reaction to the meds. It won't hurt to ask and if you need to switch to something else they can do that, rather than putting up with the ichy rash.

 
Old 09-08-2002, 09:28 PM   #5
Veteran
(female)
 
Join Date: Apr 2002
Location: VT USA
Posts: 450
Krazykcio HB User
Post

Hi All,
The rash thing caught my eye! I have been getting this weird red-dotted rash, mostly on my lower legs. It's like bright red dots under the skin. My ankles have also been real puffy. Any suggestions? Oh, http://www.healthboards.com/ubb/dizzy.gif I'm on tegretol. I'm supposed to have foot surgery this coming friday (THE 13TH!!!) and want everything to go smoothly. Be well all......Kathy
__________________
When Mamma ain't happy ain't noone happy!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Coming off Effexor.. night sweats? Anterrabae Depression 2 04-21-2010 07:32 PM
coming off celexa coffeelady Depression 8 03-31-2008 06:07 PM
coming off the pill babygurl77 Acne 6 02-17-2007 05:10 PM
Coming off of Oxycodone define_truth Addiction & Recovery 1 01-20-2007 12:44 AM
Medication dependent and coming off, help! embarrassedgirl Addiction & Recovery 3 01-12-2007 04:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Nicole K (6), Travis from MN (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!